# SDR AALA20140408003

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 39,378 hours, 16,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY FOR LT NR 2 DOOR EMERGENCY EXIT, OPERATIONS CHECKED NORMAL.
